# SDR QXEA0200005

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4031
- Aircraft time: 1,764 hours, 2,123 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - IN FLIGHT, THE MASTER WARNING FOR THE FUSELAGE DOOR SYSTEMS CAME ON INTERMITTENTLY WHILE CLIMBING THROUGH 16,000 FT, AND WAS CONTINUOUS AT 24,000 FT.  THE FUSELAGE DOORS SYSTEM PAGE INDICATED THE EMERGENCY EXIT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE COMPLIED WITH INSPECTION OF UPPER EMERGENCY EXIT PROXIMITY SENSOR.  FOUND TO BE OKAY.  CLEANED AND LUBED SENSOR PLUNGER.  GROUND RAN AND PRESSURIZED AIRCRAFT.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
